# SDR DALA2021060303031

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 63,544 hours, 8,299 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3314 PACKS NEED TO BE BURNED IN FOUL ODOR ON DECENT. CORRECTIVE ACTION: INSPECTED APU COMPARTMENT. FOUND OIL INSIDE APU DOORS. FOUND APU CONTAMINATED. REMOAVED AND REPLACED OZONE AND RECERC FILTERS. (7452554)
